# SDR DALA2023070605459

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 72,630 hours, 28,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4834714) LT OVERWING EXIT SIGNS INOP DURING EMERGENCY LIGHT TEST. REPLACED BATTERY PACK M1668 IAW B737 AMM 33-51.
